# SDR FDEA200906081953

- Difficulty date: June 8, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 50,767 hours, 20,774 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Damaged
- Location: Bs 1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 1100, BETWEEN S3L/ S3R, HAS NUMEROUS MIS-DRILLED HOLES. CUTOUT AND REMOVED FRAME SECTION AT BS 1100, BETWEEN S5L-S5R, REMOVED 2EA. H-  CLIPS IAW ARM 53-00-07, FIG. 201, REPAIR NR1 AND 51-40-02. FABRICATED FRAME SECTION ON   MAE TRAVELER NR T9/794118, FABRICATED CHANNEL NR1 ON MAE TRAVELER NR T9/794107,   FABRICATED CHANNEL NR 2 ON MAE TRAVELER NR  T9/794106, FABRICATED 2EA. H-CLIPS ON MAE TRAVELER NR T9/794170. LOCATED AND DRILLED ALL REPAIR PARTS IAW SRM 51-40-05.   TREATED AND PRIMED ALL REPAIR PARTS IAW SRM 51-20-01. INSTALLED FRAME SECTION, AND CHANNELS, AND H-CLIPS IAW SRM 53-00-07, FIG. 201, REPAIR NR 1 AT BS 1100, S5L - S5R.   THIS REPAIR IS CLASSIFIED AS A CAT. "A" MAJOR REPAIR.
